Volume 47 , issue 3$-$4 ( 1995 )back
Index of imprimitivity of the non-complete extended $p$-sum of digraphs57$-$60
Milenko V. Petrić

Abstract

We prove that all components of the non-complete extended $p$-sum (NEPS) of strongly connected digraphs have the same index of imprimitivity. This index is given in dependence of the indices of imprimitivity of digraphs on which the operation is performed.

Creative Commons License

Keywords: Index of imprimitivity, product of digraphs.

MSC: 05C40; 05C20

An object model for natural language document61$-$84
Gordana Pavlović-Lažetić, Goran Nenadić

Abstract

An object model of a text is defined, and structural and manipulative aspects of the model are presented. The model proposed supports text in its general sence (as a natural language document), which comprises structural, syntactic, semantic, orthographic, stylistic properties of both the underlying natural language and the text itself. Extended class algebra is defined as a basis for manipulative part of the model. Set of classes is then proved to be closed under the operations of the extended class algebra.

Creative Commons License

Keywords: Object model, natural language document.

MSC: 68S05

On uniform convergence of spectral expansions and their derivatives corresponding to self-adjoint extensions of Schrödinger operator85$-$92
Nebojša L. Lažetić

Abstract

In this paper we consider problem of the global uniform convergence of spectral expansions and their derivatives generated by arbitrary non-negative self-adjoint extensions of the Schrödinger operator $$ \Cal L(u)(x)=-u^{\prime\prime}(x)+q(x)u(x) \tag 1 $$ with discrete spectrum, for functions in the Sobolev class $\overset\circ\to{W}_p^{(k)}(G)$ ($p>1$) defined on a finite interval $G\subset R$. Assuming that the potential $q(x)$ of the operator $\Cal L$ belongs to the class $L_p(G)$ ($1

Creative Commons License

Keywords: Spectral expansion, self-adjoint extension, Schrödinger operator.

MSC: 34L10; 47E05

On the convergence of a three-level vector SOR scheme93$-$98
Boško S. Jovanović

Abstract

In this paper we consider a vector alternating directions difference scheme for solving multidimensional wave equation. The scheme reduces to a modified block successive overrelaxation (SOR) algorithm. The stability and the convergence of the scheme are investigated.

Creative Commons License

Keywords: Vector SOR scheme

MSC: 65M12

On fixed points in a metric space over Tychonoff semifield99$-$102
Slobodan Č. Nešić

Abstract

A theorem is proved which generalizes some fixed point theorems about functions on metric spaces over Tychonoff semifield.

Creative Commons License

Keywords: Tychonoff semifield, fixed point.

MSC: 54H25; 47H10

Flow-oriented difference scheme for multidimensional convection- diffusion equation103$-$111
Desanka Radunović

Abstract

In this paper one flow-oriented difference scheme for multidimensional convection-diffusion equation is constructed and analysed. The order of the accuracy is $O(\Delta x^2)$, except for convection dominant case when it decreased by one. The stability depends on the diffusion coefficient $D$, and for the square grid the stability condition is $D\,\Delta t/\Delta x^2\le 0.25$. Some examples are presented to illustrate that the scheme is especially applicable for dominantly convection problems and problems with not enough smooth solutions.

Creative Commons License

Keywords: Finite difference scheme, convection-diffusion equation.

MSC: 65C20; 76R99